Anabolic steroids, bodybuilding discussion forums. - Steroidology

 

Discussion on Testosterone Replacement Therapy

Results 1 to 7 of 7
Like Tree1Likes
  • 1 Post By THE-DET-OAK
  1. #1
    Junior Bodybuilder buildingpaul's Avatar
    Join Date
    Oct 2007
    Location
    England
    Posts
    385
    Rep Power
    8
    Need help/advice on SSRI-E2
    Need some help here guys

    Reading up on SSRI's and what they do to Testosterone........I found this which was of interest........

    SSRI's increase E2. The SSRI competes with E2 for clearance by rate limited liver pathways. Many other meds [Rx, OTC] can do this too. Which can confound studies like the one above. Increased E2 lowers LH/FSH and T

    I am on Citalopram as known in the UK or Celexa as known in the US. This is an SSRI and a fairly strong one. My thoughts are this. If I take Nolvaldex at sat 20mg ed and Clomid at 50mg ed will this override the negative effects the SSRI is having on me? My sex drive is so low, test levels are 279 and E2 levels are 67, so E2 levels are very high and Test levels are very very low.

    Any advice/input would be great.

    Thanks in advance.

  2. #2
    IncreasedMyT @ ULV THE-DET-OAK's Avatar
    Join Date
    Apr 2009
    Posts
    10,203
    Rep Power
    22
    The issue you will run into is SERM's act differently in different tissues, so although nolva competes with estrogen at the breast receptor site it may not in the liver.

    As with Clomid it can actually act like both an estrogen and anti estrogen.

    I am just guessing by the quote in your post but it sounds like the issue is that your body decides to clear the SSRI before estrogen, causing estrogen to pile up in the body.

    So in order to alleviate, or at least partially, would be to enhance liver function.

    JustMy2Cents
    buildingpaul likes this.

  3. #3
    Moderator Megatron28's Avatar
    Join Date
    Jun 2012
    Location
    USA
    Posts
    7,649
    Rep Power
    53
    Quote Originally Posted by buildingpaul View Post
    Need some help here guys

    Reading up on SSRI's and what they do to Testosterone........I found this which was of interest........

    SSRI's increase E2. The SSRI competes with E2 for clearance by rate limited liver pathways. Many other meds [Rx, OTC] can do this too. Which can confound studies like the one above. Increased E2 lowers LH/FSH and T

    I am on Citalopram as known in the UK or Celexa as known in the US. This is an SSRI and a fairly strong one. My thoughts are this. If I take Nolvaldex at sat 20mg ed and Clomid at 50mg ed will this override the negative effects the SSRI is having on me? My sex drive is so low, test levels are 279 and E2 levels are 67, so E2 levels are very high and Test levels are very very low.

    Any advice/input would be great.

    Thanks in advance.
    Just curious... are you looking to get off the SSRI and start testosterone replacement therapy (TRT)? Or are you going to do both treatments at the same time? Or something else? Why are you taking the SSRI?

  4. #4
    Junior Bodybuilder buildingpaul's Avatar
    Join Date
    Oct 2007
    Location
    England
    Posts
    385
    Rep Power
    8
    I am currently on 2 tubes of Testo-Gel ed for testosterone replacement therapy (TRT) as my levels are so low. Trouble is my levels have not risen since being on Testo-Gel which is 7 months now. Very interesting about the E2 building up after the SSRI has passed through. I am currently on an SSRI for anxiety and have been for the past 10 years, also I am on Valium and Klonopin. Not much seems to help my anxiety anymore yet when I try to lower the dose of the SSRI the side effects are horrific. I was hoping I could lower my E2 which may make me feel better thus using Clomid and Nolvaldex to combat any E2 troubles. Maybe HCG could be another option to raising my Test?

  5. #5
    Moderator Megatron28's Avatar
    Join Date
    Jun 2012
    Location
    USA
    Posts
    7,649
    Rep Power
    53
    Quote Originally Posted by buildingpaul View Post
    I am currently on 2 tubes of Testo-Gel ed for testosterone replacement therapy (TRT) as my levels are so low. Trouble is my levels have not risen since being on Testo-Gel which is 7 months now. Very interesting about the E2 building up after the SSRI has passed through. I am currently on an SSRI for anxiety and have been for the past 10 years, also I am on Valium and Klonopin. Not much seems to help my anxiety anymore yet when I try to lower the dose of the SSRI the side effects are horrific. I was hoping I could lower my E2 which may make me feel better thus using Clomid and Nolvaldex to combat any E2 troubles. Maybe HCG could be another option to raising my Test?
    I am guessing that psycho therapy didn't work for you so you could get off the SSRI? 10 years is a long time to be on that stuff. It sounds like the long-term effects of SSRIs can be pretty nasty. What are the side effects for you when you try to wean off the SSRIs?

  6. #6
    Junior Bodybuilder buildingpaul's Avatar
    Join Date
    Oct 2007
    Location
    England
    Posts
    385
    Rep Power
    8
    Quote Originally Posted by Megatron28 View Post
    I am guessing that psycho therapy didn't work for you so you could get off the SSRI? 10 years is a long time to be on that stuff. It sounds like the long-term effects of SSRIs can be pretty nasty. What are the side effects for you when you try to wean off the SSRIs?
    I feel very dizzy bro and that is my biggest fear as I dont like that sensation, kind of like being out of control. Also everything is loud when I reduce the dose, blurred vision, insomnia, I get very very irritable, sad, shaking hands, cold feet and hands......Very strange and nasty effects trying to come off. I am currently reducing my dose of Valium which all the Dr's say is such a dangerous drug and so addictive......I am finding it difficult to come off Valium but I am doing it and it is nowhere near as bad as trying to come off my SSRI.

  7. #7
    zgx
    zgx is offline
    Junior Bodybuilder zgx's Avatar
    Join Date
    May 2012
    Location
    USA
    Posts
    194
    Rep Power
    3
    I started taking an SSRI about 3 or 4 weeks ago, Lexapro 1mg. It hasn't killed my libido but it can take me FOREVER to climax during a second round. I guess I should have waited to get on an SSRI until I got my testosterone replacement therapy (TRT) all dialed in based on what I'm reading here - good luck bro.

Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads
  1. By BD7 in forum Testosterone Replacement Therapy
    Replies: 14
    Last Post: 07-16-2012, 12:01 AM
  2. By mindsensations in forum Anabolic Steroid Forum
    Replies: 4
    Last Post: 02-17-2012, 02:27 PM
  3. By Pinner in forum Testosterone Replacement Therapy
    Replies: 10
    Last Post: 08-02-2011, 01:23 AM
  4. By JOWS6 in forum Testosterone Replacement Therapy
    Replies: 12
    Last Post: 12-29-2010, 08:46 AM
  5. By simpllyhuge in forum Anabolic Steroid Forum
    Replies: 8
    Last Post: 01-27-2007, 10:14 PM
Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump







solid muscle isolate 5lb





3Js Nutrition Network

need to build muscle







mr supps